Discussions that mention flomax

Cancer: Prostate board


Greetings, my finance was recently diagnised with BPH, and also is suffering from Peyronie's Disease. He is currently on Flomax, and it affects his libido, and ability to maintain an erection. This is causing him great distress. It has had such a negative impact on his ego. He feels "washed up". I am totally supportive, and sympathetic. But, of course, it doesn't make him better. Did you have to deal with your husband's troubled ego? If so, any advice for me? Thank you.


Quote from mckeener:
My husband is still recovering from surgery as well. When he read your posting he went in and checked.

There is a difference now because he still has the tubing in place. Also the blood flow and sensitive nerves have taken a shock. The penis isn't shorter there just isn't as much flow through it.

Yes, the doctor has spoken to us about Viagra. My husband has no history of heart problems we are using this.

Both of our husbands mean the world to us and we have to realize that just like any man with a cronic medical condition we are going to have to use anything at our disposal to make sure we can keep the closeness and the partnership. this is no different then if he was a diabetic or a parapaligic. Both of them have curculartory problems as well.